Advances in Pure Mathematics

Vol.4 No.10(2014), Paper ID 51071, 5 pages

DOI:10.4236/apm.2014.410063

 

Necessary and Sufficient Conditions for a Class Positive Local Martingale

 

Chuanzhong Chen, Saisai Yang

 

Department of Mathematics, Hainan Normal University, Haikou, China
Department of Mathematics, Hainan Normal University, Haikou, China

 

Copyright © 2014 Chuanzhong Chen, Saisai Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Chen, C. and Yang, S. (2014) Necessary and Sufficient Conditions for a Class Positive Local Martingale. Advances in Pure Mathematics, 4, 545-549. doi: 10.4236/apm.2014.410063.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.